# SDR ASAA0280362

- Difficulty date: October 11, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360631
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, CORROSION ON LONGERON 30 IN MID CARGO BAY AT FS 636-693.  SPLICED IN NEW SECTION OF LONGERON 30 FROM STA 588-655 PER EA 5310-02110.  (M)
